ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2018.2.14724

On Infinite Frobenius Groups

Mazurov V. D. , Zhurtov A. H. , Lytkina D. V.
Vladikavkaz Mathematical Journal 2018. Vol. 20. Issue 2.
Abstract:
We study the structure of a periodic group \(G\) satisfying the following conditions: \((F_1)\) The group \(G\) is a semidirect product of a subgroup \(F\) by a subgroup \(H\); \((F_2)\) \(H\) acts freely on \(F\) with respect to conjugation in \(G\), i.e. for \(f\in F\), \(h\in H\) the equality \(f^h=f\) holds only for the cases \(f=1\) or \(h=1\). In other words \(H\) acts on \(F\) as the group of regular automorphisms. \((F_3)\) The order of every element \(g\in G\) of the form \(g=fh\) with \(f\in F\) and \(1\neq h\in H\) is equal to the order of \(h\); in other words, every non-trivial element of \(H\) induces with respect to conjugation in \(G\) a splitting automorphism of the subgroup \(F\). \((F_4)\) The subgroup \(H\) is generated by elements of order \(3\). In particular, we show that the rank of every principal factor of the group \(G\) within \(F\) is at most four. If \(G\) is a finite Frobenius group, then the conditions \((F_1)\) and \((F_2)\) imply \((F_3)\). For infinite groups with \((F_1)\) and \((F_2)\) the condition \((F_3)\) may be false, and we say that a group is Frobenius if all three conditions \((F_1)\)-\((F_3)\) are satisfied. The main result of the paper gives a description of à periodic Frobenius groups with the property \((F_4)\).
Keywords: periodic group, Frobenius group, free action, splitting automorphism
Language: Russian Download the full text  
For citation: Mazurov V. D., Zhurtov A. K., Lytkina D. V. On Infinite Frobenius Groups. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 20, no. 2, pp. 80-85. DOI 10.23671/VNC.2018.2.14724
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт